American Journal of Operations Research

Vol.1 No.3(2011), Paper ID 7681, 11 pages



Higher Order Iteration Schemes for Unconstrained Optimization


Yangyang Shi, Pingqi Pan



Copyright © 2011 Yangyang Shi, Pingqi Pan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Y. Shi and P. Pan, "Higher Order Iteration Schemes for Unconstrained Optimization," American Journal of Operations Research, Vol. 1 No. 3, 2011, pp. 73-83. doi: 10.4236/ajor.2011.13011.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.